I have been taking Deseryl for a month. Now I have to stop it. How long will the effects of it last in my system before I am feeling better. I also had to start taking Xanax again. Not sure which of the meds. I am feeling the most of. Please help!
Hello Orangesong. I would say a week. Not much longer. I doubt you'll be feeling any discomfort stopping it whatsoever except possibly not sleeping well. Your question was posted some time ago. I believe you're feeling the effects of the xanax, not the desyrel. best wishes to you.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 2 answers
Posted 15 Apr 2011 • 1 answer
Posted 11 Sep 2011 • 2 answers
Posted 7 Oct 2012 • 6 answers
Posted 7 Oct 2014 • 1 answer